# SDR DALA1013400999

- Difficulty date: June 2, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 49,135 hours, 36,074 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR 2EA CRACKS BEHIND STOPS NBR02 AND NB03. DOUBLER REPAIRS INTSTALLED IAW SRM52-05D FIG 50. (DLM88101524)
